# SDR IPXA2015013085520

- Difficulty date: January 29, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: False Activation
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE ON MAIN ENTRY DOOR IS DISARMED, BUT THE RED WARNING LIGHT CONTINUES TO FLASH.  PERFORMED OPS TEST OF EMERGENCY TEST OF EMERGENCY ESCAPE SLIDE RELEASE WARNING IAW AMM 52-73-00-0501.  SYS CHECKS NORMAL.
